MAUDE Adverse Event Report: DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, REFURBISHED, ENGLISH,NON-UTS,DOM; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, REFURBISHED, ENGLISH,NON-UTS,DOM; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-UC-3013-53
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that cs300 intra-aortic balloon pump (iabp) received a "disconnected" error on a cs300 but states that "all wires and tubes were connected." further reported that patient was not moving and helium tank level was acceptable and cs300 goes into standby automatically during "iab disconnected" alarm.There was no harm reported to patient.
 
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
 
Additional Manufacturer Narrative
Updated fields: b3, b4, d4 (serial no.), d8, d9, e1 (event site telephone), g3, g6, h2, h11.Corrected fields: d4 (version, catalouge).A supplemental report will be submitted upon completion of our investigation.
 
Additional Manufacturer Narrative
Updated fields: b4, d4 (udi), g3, g6, h2, h3, h6 (investigation findings , investigation conclusion, type of investigation), h11 corrected fields: b5, d1 (brand name), g3 correct date received by mfg date in follow up 1 emdr (2249723-2025-0001947 ) was (b)(6) 2025, g4 however this iabp was upgraded to a cs300 intra-aortic balloon pump, english, 110v catalog #0998-00-3023-53 udi # (b)(4), which was reported by the customer a getinge field service engineer (fse) could not duplicate the reported issue as the device serviced by the customer.All functional and safety checks are meet to factory specifications performed and returned to use.
 
Event or Problem Description
It was reported that cs300 intra-aortic balloon pump (iabp) received a "disconnected" error on a cs300 but states that "all wires and tubes were connected." further reported that patient was not moving and helium tank level was acceptable and cs300 goes into standby automatically during "iab disconnected" alarm.There was no harm reported to patient.However this iabp was upgraded to a cs300 intra-aortic balloon pump, english, 110v catalog # 998-00-3013-53 udi #(b)(4), which was reported by the customer.
 
Additional Manufacturer Narrative
Updated fields: corrected fields: d1, d4 (model, catalog, udi), e2.

Brand Name
CS100 INTRA-AORTIC BALLOON PUMP, REFURBISHED, ENGLISH,NON-UTS,DOM
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
henry pena
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key21907536
Report Number2249723-2025-0001947
Device Sequence Number8728505
Product Code DSP
UDI-Device Identifier10607567107745
UDI-Public(01)10607567107745
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-UC-3013-53
Device Catalogue Number0998-UC-3013-53
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2025
Supplement Date Received by Manufacturer05/28/2025
06/20/2025
06/25/2025
Initial Report FDA Received Date04/25/2025
Supplement Report FDA Received Date06/02/2025
06/24/2025
07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown